# SDR IPXA2015072391482

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 61,433 hours, 10,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, BATTERY 1 LO LEVEL 1 ALERT, R & R EMERGENCY LT BATTERY CHARGER IAW MM 31-51-01.  OPS NORMAL.
